About 4-6 months ago i went to my doctor for a tetnus, meningitus, and flu shots (i know i spelled those wrong.) they put bandaids over the sites of the shots, and i took them off about an hour later. a couple weeks ago a friend of mine commented that the marks where the band aidswere, were still there. the skin there the non-adhesive part was is normal, but the areas where the adhesive parts were are pale white. and you can see a perfect outline of 2 bandaids, one on top of the other.
pictures can be provided. theres no pain or irritation. i havent gone to my doctor about it. And if its relevent, im a very active martial artist and work out 6 days a week.
I think there is no cause for concern regarding band aid mark. Probably they would have been put too tight. Alternatively, a lot number of people have reaction to adhesive part of band-aid. Have you tried applying any emollients, hydro-cortisone cream in that area?
Hope this helps.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.